Advertisement

System with Imprecise Jumping Parameters

  • Yu Kang
  • Yun-Bo Zhao
  • Ping Zhao
Chapter

Abstract

This chapter investigates Markovian jump systems with imprecise jumping parameters. Two switching cases are considered.

References

  1. 1.
    Chatterjee, D., Liberzon, D.: On stability of randomly switched nonlinear systems. IEEE Trans. Autom. Control 52(12), 2390–2394 (2007)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Huang, L.R., Mao, X.R.: On input-to-state stability of stochastic retarded systems with markovian switching. IEEE Trans. Autom. Control 54(8), 1898–1902 (2009)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Kang, Y., Zhai, D.H., Liu, G.P., Zhao, Y.B., Zhao, P.: Stability analysis of a class of hybrid stochastic retarded systems under asynchronous switching. IEEE Trans. Autom. Control 49(6), 1511–1523 (2014)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Kang, Y., Zhang, J.F., Ge, S.S.: Robust output feedback \({H_\infty }\) control of uncertain markovian jump systems with mode-dependent time-delays. Int. J. Control 81(1), 43–61 (2008)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Lian, J., Zhang, F., Shi, P.: Sliding mode control of uncertain stochastic hybrid delay systems with average dwell time. Circuits Syst. Signal Process. 31(2), 539–553 (2012)MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Liberzon, D.: Switching in Systems and Control. Birkhauser, Boston (2003)CrossRefMATHGoogle Scholar
  7. 7.
    Liu, M., Ho, D.W., Niu, Y.: Stabilization of Markovian jump linear system over networks with random communication delay. Automatica 45(2), 416–421 (2009)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Liu, S.J., Zhang, J.F., Jiang, Z.P.: A notion of stochastic input-to-state stability and its application to stability of cascaded stochastic nonlinear systems. Acta Mathematicae Applicatae Sinica, English Series 24(1), 141–156 (2008)MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Mahmoud, M.S., Shi, P.: Asynchronous \({H_\infty }\) filtering of discrete-time switched systems. Signal Process. 92(10), 2356–2364 (2012)CrossRefGoogle Scholar
  10. 10.
    Mao, X.R.: Razumikhin-type theorems on exponential stability of stochastic functional differential equations. Stoch. Process. Appl. 65(2), 233–250 (1996)MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Mariton, M.: Jump Linear Systems in Automatic Control. Marcel Dekker, New York (1990)Google Scholar
  12. 12.
    Masubuchi, I., Tsutsui, M.: Advanced performance analysis and robust controller synthesis for time-controlled switched systems with uncertain switchings. In: Proceedings of the 40th IEEE Conference on Decision and Control, vol. 3, pp. 2466–2471 (2001)Google Scholar
  13. 13.
    Wu, L.G., Daniel, W.C., Li, C.W.: \(h_\infty \) dynamical output feedback control of switched stochastic systems. In: Proceedings of the 48th Conference Decision and Control, pp. 500–505 (2009)Google Scholar
  14. 14.
    Wu, L.G., Daniel, W.C., Li, C.W.: Delay-dependent stability analysis for switched neural networks with time-varying delay. IEEE Trans. Syst. Man Cybern. Part B Cybern. 41(6), 1522–1530 (2011)CrossRefGoogle Scholar
  15. 15.
    Wu, X.T., Yan, L.T., Zhang, W.B., Tang, Y.: Stability of stochastic nonlinear switched systems with average dwell time. J. Phys. A Math. Theor. 45(8), 5207–5217 (2012)MathSciNetCrossRefMATHGoogle Scholar
  16. 16.
    Xiang, Z.R., Qiao, C.H., Mahmoud, M.S.: Robust \({H}_\infty \) filtering for switched stochastic systems under asynchronous switching. J. Frankl. Inst. 349(3), 1213–1230 (2012)MathSciNetCrossRefMATHGoogle Scholar
  17. 17.
    Xiang, Z.R., Wang, R.H., Chen, Q.W.: Robust reliable stabilization of stochastic switched nonlinear systems under asynchronous switching. Appl. Math. Comput. 217(19), 7725–7736 (2011)MathSciNetMATHGoogle Scholar
  18. 18.
    Xiang, Z.R., Wang, R.H., Chen, Q.W.: Robust stabilization of uncertain stochastic switched non-linear systems under asynchronous switching. Proc. Inst. Mech. Eng. Part I J. Syst. Control Eng. 225(1), 8–20 (2011)CrossRefGoogle Scholar
  19. 19.
    Xie, G., Wang, L.: Stabilization of switched linear systems with time-delay in detection of switching signal. J. Math. Anal. Appl. 305(1), 277–290 (2005)MathSciNetCrossRefMATHGoogle Scholar
  20. 20.
    Xie, L.: Output feedback \(H_{\infty }\) control of systems with parameter uncertainty. Int. J. Control 63(4), 741–750 (1996)MathSciNetCrossRefMATHGoogle Scholar
  21. 21.
    Xie, W.X., Wen, C.Y., Li, Z.G.: Input-to-state stabilization of switched nonlinear systems. IEEE Trans. Autom. Control 46(7), 1111–1116 (2001)MathSciNetCrossRefMATHGoogle Scholar
  22. 22.
    Xiong, J.L., Lam, J.: Stabilization of discrete-time markovian jump linear systems via time-delayed controllers. Automatica 42(5), 747–753 (2006)MathSciNetCrossRefMATHGoogle Scholar
  23. 23.
    Yuan, C.G., Mao, X.R.: Robust stability and controllability of stochastic differential delay equations with Markovian switching. Automatica 40(3), 343–354 (2004)MathSciNetCrossRefMATHGoogle Scholar
  24. 24.
    Zhang, L.X., Gao, H.J.: Asynchronously switched control of switched linear systems with average dwell time. Automatica 46(5), 953–958 (2010)MathSciNetCrossRefMATHGoogle Scholar
  25. 25.
    Zhang, L.X., Shi, P.: Stability, \(l_2\)-gain and asynchronous \(h_\infty \) control of discrete-time switched systems with average dwell time. IEEE Trans. Autom. Control 54(9), 2193–2200 (2009)MathSciNetGoogle Scholar
  26. 26.
    Zhang, L.X., Shi, P.: \(h_\infty \) filtering for a class of switched linear parameter varying systems. Int. J. Syst. Sci. 42(5), 781–788 (2011)MathSciNetCrossRefMATHGoogle Scholar
  27. 27.
    Zhang, X.Q., Zhao, J.: \(l_2\)-gain analysis and anti-windup design of discrete-time switched systems with actuator saturation. Int. J. Autom. Comput. 9(4), 369–377 (2012)CrossRefGoogle Scholar
  28. 28.
    Zhao, P., Kang, Y., Zhai, D.H.: On input-to-state stability of stochastic nonlinear systems with markovian jumping parameters. Int. J. Control 85(4), 343–349 (2012)MathSciNetCrossRefMATHGoogle Scholar
  29. 29.
    Zhao, X.D., Zhang, L.X., Shi, P., Liu, M.: Stability and stabilization of switched linear systems with mode-dependent average dwell time. IEEE Trans. Autom. Control 57(7), 1809–1815 (2012)MathSciNetCrossRefMATHGoogle Scholar
  30. 30.
    Zhao, X.D., Zhang, L.X., Shi, P., Liu, M.: Stability of switched positive linear systems with average dwell time switching. Automatica 48(6), 1132–1137 (2012)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer Nature Singapore Pte Ltd and Science Press, Beijing 2018

Authors and Affiliations

  1. 1.University of Science and Technology of ChinaHefeiChina
  2. 2.Zhejiang University of TechnologyHangzhouChina
  3. 3.Jinan UniversityJinanChina

Personalised recommendations